# SDR P5CA9900604

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT UPPER CHORD FRAME STA 440 RIGHT SIDE BETWEEN STR 13 AND 14.  FABRICATED CHORD IAW SRM 53-10-20 FIG 31 AND INSTALLED PER SRM 51-30-02.
